Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 159, NWS Dodge City, KS

September 15, 2022Meade County, Seward County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 15, 2022, 6:22 PM CDT for Meade County, Seward County, Kansas. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2022, 6:22 PM CDT (23:22 UTC)
Expired
Sep 15, 2022, 7:00 PM CDT
In force
38 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Meade County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 95 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 6:30 PM CDTTSTM WND DMG9 Nw Hayne, KSTRACTOR TRAILER BLOWN OVER.
Sep 15, 6:46 PM CDTHAIL 1.755 N Liberal, KS
Sep 15, 7:03 PM CDTHAIL 1.755 Wnw Hayne, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2022-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2022-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-197 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

174 
WUUS53 KDDC 152322
SVRDDC
KSC119-175-160000-
/O.NEW.KDDC.SV.W.0159.220915T2322Z-220916T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
622 PM CDT Thu Sep 15 2022

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  East central Seward County in southwestern Kansas...
  West central Meade County in southwestern Kansas...

* Until 700 PM CDT.

* At 621 PM CDT, a severe thunderstorm was located 7 miles west of
  Kismet, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Law enforcement. Quarter size hail was reported on US 83 
           north of Liberal. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Kismet around 635 PM CDT.

Other locations in the path of this severe thunderstorm include
Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3710 10094 3726 10090 3728 10047 3711 10052
TIME...MOT...LOC 2321Z 276DEG 28KT 3721 10083 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TURNER
1 follow-up statement
424 
WWUS53 KDDC 152341
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
641 PM CDT Thu Sep 15 2022

KSC119-175-160000-
/O.CON.KDDC.SV.W.0159.000000T0000Z-220916T0000Z/
Seward KS-Meade KS-
641 PM CDT Thu Sep 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EAST CENTRAL SEWARD AND WEST CENTRAL MEADE COUNTIES...

At 641 PM CDT, a severe thunderstorm was located near Kismet, moving
east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Law enforcement.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
  Kismet and Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3710 10094 3726 10090 3728 10047 3711 10052
TIME...MOT...LOC 2341Z 278DEG 12KT 3720 10078 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 5:49 PM CDT, 33 minutes earlier.

Area forecast discussion, Sep 15, 5:49 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
549 PM CDT Thu Sep 15 2022

...Updated Aviation...

.SHORT TERM...(This afternoon through Friday night)
Issued at 1130 AM CDT Thu Sep 15 2022

Approaching shortwave trough was centered near Clayton, New Mexico
at midday. Strong south winds were in progress, gusting 30-40 mph,
assisting in transporting a modest increase in moisture/instablity
northward, per altocumulus and surface dewpoints near 60. Several
CAMs and notably the 12z NAM are quite robust with convective
development around 4 pm, as the shortwave's forcing for ascent
interacts with surface convergence along the lee trough/pseudo
dryline. Timing of shortwave forcing is well focused and appears
near ideal to link up with maximum heating, which should allow for
scattered to perhaps numerous thunderstorms to develop across the
CWA around 4 pm. Per coordination with SPC, the plan is to keep
5% marginal wind probability (as opposed to increasing to 15% slight
risk category) for the 1630z outlook. With only modest
instability (CAPE to near 1500 J/kg), weak midlevel
winds/unimpressive shear, feel severe caliber gusts (58+ mph) are
low probability. That said, inverted V profiles, a well mixed
boundary layer, and strong ambient synoptic winds, many cells will
produce outflow winds of 40-50 mph. Will need to monitor for
upscale multicellular growth and cool pool generation which would
increase the wind threat. Can't rule out a marginally severe hail
event or two, but the tornado risk is near zero. Increased pops to
50% this afternoon and this evening, but will increase to the
likely category if radar trends support it. Outside of convection,
strong south winds will continue to gust 30-40 mph into the
evening hours.

Convection is expected to propogate eastward across at least
portions of the CWA through late tonight, with forcing likely to
keep some activity going even after sunset. Parent shortwave is
expected to be exiting into eastern Kansas, with strong subsidence
behind it clearing the sky rapidly by sunrise Friday. Lows
tonight upper 50s northwest to mid 60s southeast.

The much simpler, sunny/hot/dry forecast resumes Friday as forcing
is lost and the atmosphere warms. 12z GFS shows about 5C of
warming at 850 mb, supporting the return of lower to mid 90s.
12z MOS guidance appears too cool, and was discounted. Near full
sunshine is expected Friday afternoon, with a marked reduction in
south winds, down to 10-20 mph.

Models including 12z NAM remain consistent forecasting some flavor
of MCS across Nebraska Friday night/early Saturday. A strong low
level jet is expected to feed this convection, with SWly 850 mb
winds increasing to 50-60 mph over SW KS. Kept some minimal pops
near I-70 early Saturday morning in case some of this activity
clips the CWA, but clearly most of SW KS will remain dry. The
strong boundary layer mixing will deter radiational cooling
strongly, forcing temperatures to stay well into the 60s Saturday
morning.

.LONG TERM...(Saturday through Thursday)
Issued at 150 PM CDT Thu Sep 15 2022

Key Messages:
-The forecast through at least next Wednesday is dry. Drought
 conditions will continue to worsen and expand.
-Significant late season heatwave is expected Sunday through
 Tuesday with near record temperatures.

The latest U.S. Drought Monitor update released today shows
degradation of the D1-D4 drought categories across SW KS, with
exceptional drought (D4) across an even larger portion of the SW KS
CWA. There are no signs of any meaningful rainfall opportunities
through this forecast (through at least 21 Sept), and the drought is
expected to continue to fester.

The heat will begin to rebuild Saturday, with models showing
another 4-6C of warming at 850 mb, supporting mid 90s in the
afternoon. Opted to go a few degrees above MOS for Saturday as
suggested by NBM.

Beginning Sunday, another strong upper high is expected to take
root over the central and southern plains. 12z ECMWF depicts this
next "heat dome" to remain stationary and slowly intensify through
Tuesday. As such, still expecting a 3-day stretch of unseasonably
warm mornings and hot afternoons Sunday through Tuesday, with both
record maxes and record high minimums likely. Sunrise temperatures
near 70 from the NBM were accepted, but continued to load at least
the 75% percentile of the NBM's max T grids. This continues the
forecast of afternoon temperatures in the 100-103 range all three
days Sunday through Tuesday. Given the desiccated soils, breezy
SWly downslope winds, and subsidence from the upper high, this
forecast may easily not be hot enough. Indeed, the 95% percentile
bin of the NBM shows 105-106 sprinkled across the CWA each of
these days. Residents are encouraged to prepare for this 3 day
late season heatwave, with cumulative heat stress impacts on
livestock/vegetation and pets/workers outdoors.

12z ECMWF and ensembles show continuity, forecasting the next
strong cold front to arrive around Wednesday evening. Temperatures
may really soar ahead of this boundary Wednesday, but confident we
will see a significant break from the heat next Thursday. Models
are very resistant to developing rainfall with this frontal
passage. Instead, 12z ECMWF shows a subtropical moisture plume
centered near the Four Corners, west of Kansas, next Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 546 PM CDT Thu Sep 15 2022

Thunderstorms will be around all the airport terminals through 03Z
and could be as late as 06Z for HYS. Storms will have the
capability of producing winds as high as 40 kts. The storms should
exit the area after 06Z and skies will clear with a high pressure
moving in from Colorado. Surface winds will also diminish after
06Z and should be 12 kts or less through the day on Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  94  68  96 /  60   0  10  10
GCK  59  91  65  94 /  30   0  10  10
EHA  60  93  63  95 /  10   0  10  10
LBL  62  94  65  96 /  40   0  10  10
HYS  61  89  66  93 /  70   0  20  10
P28  66  94  69  95 /  30  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Tatro
Hazardous weather outlook, Sep 15, 1:34 AM CDT, 16 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
134 AM CDT Thu Sep 15 2022

KSZ030-031-043>046-061>066-074>081-084>090-160645-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
134 AM CDT Thu Sep 15 2022 /1234 AM MDT Thu Sep 15 2022/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Likely storm development near the Hwy 83 corridor by mid to late
afternoon Thursday and progressing east to northeast through the
evening hours before diminishing towards sunset. Marginally severe
storms with damaging winds over 50 mph and frequent lightning the
main threats. Wind shear looks to be on the weaker side less than
20-25 kts and upper level support looks to be minimal as well.
Elevated storms expect with DCAPE values up to 1000 J/kg expect
along with modest lapse rates to help aid in any strong winds
during this isolated event. Widespread coverage is not expected at
this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Warming trend over the weekend and into early next week with mid
to upper 90s to breaking the 100 degree mark for Monday and
Tuesday. Back to more seasonal temperatures mid to end of next
week to the 70s and low 80s with 40s overnight behind a Wednesday
cold front that will switch winds to the north to northeast and
increasing precipitation chances as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 15, 5:15 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
515 PM CDT Thu Sep 15 2022

KSZ064-078-152300-
Hodgeman KS-Ford KS-
515 PM CDT Thu Sep 15 2022

...A strong thunderstorm will impact portions of north central Ford
and central Hodgeman Counties through 600 PM CDT...

At 515 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jetmore, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Jetmore and Hanston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3818 9962 3788 9985 3796 10010 3826 10005
      3826 9998
TIME...MOT...LOC 2215Z 203DEG 11KT 3799 9992

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

TURNER
Special weather statement, Sep 15, 5:28 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Dodge City KS
528 PM CDT Thu Sep 15 2022

KSZ075-076-085>087-152315-
Seward KS-Meade KS-Stevens KS-Grant KS-Haskell KS-
528 PM CDT Thu Sep 15 2022

...A strong thunderstorm will impact portions of northern Seward,
southeastern Grant, northwestern Meade, northeastern Stevens and
southern Haskell Counties through 615 PM CDT...

At 528 PM CDT, Doppler radar was tracking a strong thunderstorm near
Satanta, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph. Areas of blowing dust may
         reduce visibility.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Sublette around 545 PM CDT.

Other locations in the path of this storm include Tice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3726 10104 3746 10114 3761 10075 3727 10060
TIME...MOT...LOC 2228Z 248DEG 31KT 3738 10099

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

TURNER
Special weather statement, Sep 15, 5:31 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Dodge City KS
531 PM CDT Thu Sep 15 2022

KSZ078-080-088-152300-
Clark KS-Kiowa KS-Ford KS-
531 PM CDT Thu Sep 15 2022

...A strong thunderstorm will impact portions of southeastern Ford,
southwestern Kiowa and northeastern Clark Counties through 600 PM
CDT...

At 531 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Clark State Lake, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bucklin around 550 PM CDT.

Other locations in the path of this storm include Mullinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3745 9980 3768 9959 3748 9934 3738 9953
      3738 9954 3737 9954 3732 9965
TIME...MOT...LOC 2231Z 239DEG 17KT 3742 9964

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

TURNER
Special weather statement, Sep 15, 5:42 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Dodge City KS
542 PM CDT Thu Sep 15 2022

KSZ031-152315-
Ellis KS-
542 PM CDT Thu Sep 15 2022

...A strong thunderstorm will impact portions of central Ellis County
through 615 PM CDT...

At 541 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hays, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hays around 545 PM CDT.
  Toulon around 550 PM CDT.
  Victoria around 600 PM CDT.

Other locations in the path of this storm include Catherine and
Emmeram.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3884 9904 3872 9930 3888 9951 3913 9935
      3913 9904
TIME...MOT...LOC 2241Z 223DEG 22KT 3884 9933

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

TURNER
Special weather statement, Sep 15, 5:57 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Dodge City KS
557 PM CDT Thu Sep 15 2022

KSZ078>080-088-152330-
Clark KS-Kiowa KS-Edwards KS-Ford KS-
557 PM CDT Thu Sep 15 2022

...A strong thunderstorm will impact portions of southeastern Ford,
northwestern Kiowa, southwestern Edwards and northeastern Clark
Counties through 630 PM CDT...

At 557 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Bucklin, moving north at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bucklin around 605 PM CDT.

Other locations in the path of this storm include Ford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3743 9951 3746 9976 3778 9977 3775 9938
TIME...MOT...LOC 2257Z 185DEG 13KT 3753 9964

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

TURNER
Special weather statement, Sep 15, 6:19 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Dodge City KS
619 PM CDT Thu Sep 15 2022

KSZ086-087-160000-
Seward KS-Meade KS-
619 PM CDT Thu Sep 15 2022

...A strong thunderstorm will impact portions of central Seward and
west central Meade Counties through 700 PM CDT...

At 618 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Kismet, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail. Accumulating
         hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Hail may accumulate on roadways causing hazardous
         travel and reduced visibility owing to hail fog.

This strong thunderstorm will be near...
  Kismet around 635 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3712 10098 3726 10098 3727 10062 3714 10061
TIME...MOT...LOC 2318Z 264DEG 27KT 3724 10085

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 3:10 PM CDTSpecial Weather StatementDDCMorton50 min
Sep 15, 3:57 PM CDTSpecial Weather StatementDDCClark33 min
Sep 15, 4:05 PM CDTSpecial Weather StatementDDCMorton40 min
Sep 15, 4:11 PM CDTSpecial Weather StatementDDCLane34 min
Sep 15, 4:30 PM CDTSpecial Weather StatementDDCFord45 min
Sep 15, 4:37 PM CDTSpecial Weather StatementDDCClark38 min
Sep 15, 4:39 PM CDTSpecial Weather StatementDDCEllis36 min
Sep 15, 4:44 PM CDTSpecial Weather StatementDDCEllis46 min
Sep 15, 4:45 PM CDTSpecial Weather StatementDDCGrant, Stevens45 min
Sep 15, 4:50 PM CDTSpecial Weather StatementDDCHodgeman25 min
Sep 15, 4:54 PM CDTSevere Thunderstorm WarningDDCEllis, Rush51 min
Sep 15, 5:03 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa26 min
Sep 15, 5:15 PM CDTSpecial Weather StatementDDCHodgeman45 min
Sep 15, 5:28 PM CDTSpecial Weather StatementDDCHaskell47 min
Sep 15, 5:31 PM CDTSpecial Weather StatementDDCKiowa29 min
Sep 15, 5:36 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward39 min
Sep 15, 5:42 PM CDTSpecial Weather StatementDDCEllis33 min
Sep 15, 5:57 PM CDTSpecial Weather StatementDDCKiowa33 min
Sep 15, 6:14 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward46 min
Sep 15, 6:19 PM CDTSpecial Weather StatementDDCSeward41 min
Sep 15, 6:24 PM CDTSpecial Weather StatementDDCEllis36 min
Sep 15, 6:38 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGray, Meade52 min
Sep 15, 6:42 PM CDTSpecial Weather StatementDDCGray48 min
Sep 15, 6:50 PM CDTSevere Thunderstorm WarningDDCGray, Meade, Seward21 min
Sep 15, 6:53 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCMeade, Seward52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.